| Model Number |
18-5000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
05/31/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve injury leading to diaphragmatic paralysis is a known potential adverse event for catheter ablation procedures disclosed in product labeling.
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, phrenic capture was lost while ablating the right superior pulmonary vein (rspv).At the conclusion of the case the phrenic nerve could not be paced.Decreased excursion of the right hemidiaphragm was observed under fluoroscopy.An update three weeks post-procedure found the patient asymptomatic and the physician believed the phrenic nerve injury had resolved.